MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX; SURGICAL MESH
Catalog Number 0115321
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Adhesion(s) (1695); Hernia (2240)
Date of Event 01/07/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-jul-2017) is considered to be a best estimate.This emdr represents the 3dmax mesh (device 2).An additional supplemental emdr was submitted to represent the 3dmax mesh (device 1).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Per information provided: on (b)(6) 2017 - patient was diagnosed with bilateral pantaloons hernia thereby underwent laparoscopic repair with implant of 3dmax mesh (device 1 and 2).Per op notes, "the left then the right lower quadrants peritoneum were divided.Adhesions from incarcerated left/sigmoid colon was noted.A 3dmax mesh (device 1) was placed on the left groin and secured to the fascia with sutures.A 3dmax mesh (device 2) was placed on the right groin and secured to the fascia with sutures.All three defects the direct, indirect and femoral defects were covered." on (b)(6) 2020 - patient was diagnosed with bilateral recurrent inguinal hernias and adhesions between both old meshes and cords thereby underwent robotic laparoscopic assisted repair with implant of 3dmax mesh (device 3 and 4).Per op notes, "the left then the right lower quadrants peritoneum were divided.Adhesions from previous bilateral inguinal herniorrhaphy was noted.Extensive lysis of adhesions between the old meshes (device 1 and 2) and the cords bilaterally was performed.A 3dmax mesh (device 3) was placed on the left groin and secured to the fascia with sutures.A 3dmax mesh (device 4) was placed on the right groin and secured to the fascia with sutures.All three defects the direct, indirect and femoral defects were covered.".

Brand Name
3DMAX
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key25241474
Report Number1213643-2026-00665
Device Sequence Number18778596
Product Code FTL
UDI-Device Identifier00801741030765
UDI-Public(01)00801741030765(17)220728(10)HUBU1189
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K081010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/28/2022
Device Catalogue Number0115321
Device Lot NumberHUBU1189
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2026
Initial Report FDA Received Date05/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/15/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexMale
Patient Weight85 KG